I recently had my first genital herpes outbreak 3 days ago (still going on) and my doctor prescribed me acyclovir 500mg 5 times a day for 10 days. Ive been on my birth control nexplanon for about a year, its august and i have not had a period since october-ish, its pretty normal that i dont have my period, because of the birth control however today i got my period. Is it possible that my period came because of the acyclovir ? Or is it just my birth control ? I am also taking Flagyl-Metronidazole for BV for 7 days twice a day. Is it possible all this medication is causing my period ? If so, will it cause my period to go away as well when i stop taking it ?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2011 • 4 answers
Posted 19 Aug 2011 • 2 answers
Posted 20 Apr 2016 • 0 answers
Posted 15 Feb 2017 • 2 answers
Posted 15 Mar 2017 • 0 answers